Aa
Aa
A
A
A
Close
Avatar universal

questions and answers

Im 30 years old and been taking oxycodone 30mg since sept 07 after a motorcycle accsident and am trying to stop taking them I take between 18 and 24 a day and have nodesire to take these any more have buprenorphine 8 mg that i got from a friend and just looking for the best way 2 take them with being the least uncomfortable. i tried today by not taking any when i got up but by 12:30 I had no choice. I dont have the best place to come offt these  between my girlfriend bitching, her kids running around, and everything else that goes with having a hectic household. I was just gonna try to take abunch of somas and xanx to sleep as much as I could and start the subutex, but I dont even no how long to wait till I should start taking that, ive heard everything from 8 hours and then start to 18 hours to 3 days since I take such a high dosage so if any one has any tips or tequcnices as to how long i should wait b4 beging these things or any other info on the best way to begin taking these it'll be much appreciated. I need all the help i can get!  
4 Responses
Sort by: Helpful Oldest Newest
198154 tn?1337787265
wait atleast 10 hours.  You have to in full blown wd.

Good Luck!
Helpful - 0
Avatar universal
How long depends on what resource you go by. Some sub websites say mild to moderate wds and others say moderate to severe wds before starting sub. Actual  amount of time means nothing. You should hold out as long as you can, and definitely to the point where you are more than just a little uncomfortable. Taking it too early really suks. You don't want  to take it too soon and get hit with the precipitated wds that are ten time worse than the wds you're experiencing while you wait.
Helpful - 0
1064938 tn?1255282319
Please be very careful as we are not doctors on this site.  Sub should be closley watched by a doctor!!!!  Find a doctor let them know what you are going thru and what your intentions are they will tell what the right dose is and at what time you should take it and so on and so fourth.  It is very risky to get sub off the street or from anywhere but a doctor.  Please Please be very careful. We are here for you no matter what I just want you to do it the right way.  As far as I know there has not been a doctor to respond to this question!!!!  Please see a doctor

Good luck
Sending my thoughts and prayers your way
Lisa034
Jacksonville,FL
Helpful - 0
748364 tn?1254489645
You are using an extremely high amount of opiates.  I calculated 540mg to 720mg per day of pure Oxycodone IR (not oxycontin, right?)  Is there any way you can taper?  Do you have a doctor than can help you?  Better yet, can you find a good addiction specialist that has great reports to help you?

I was using 450mg+ of the same drug you had.  I was using it for what I perceived as pain.  I seeked out a board certified addiction specialist who helped me get off those powerful drugs.  I could not have done it on my own.  BTW, he got me off the pain med in 3 days to which I had NO w/d symptoms except for I am still having trouble with sleep but there are other factors involved.  The specialist was also a doctor who had a family practice and was a primary care physician.  The procedure allowed me to accomplish what I could not accomplish on my own.

Message me if you would like to know more.

Good luck!
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.